# SDR ASAA0410208

- Difficulty date: April 26, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5260 · Entrance Stairs
- Part: Mount Fitting
- Part number: 65566562
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT AIRSTAIR FORWARD MOUNT FITTING IS CRACKED.  REMOVED DAMAGED FITTING AND INSTALLED REPLACEMENT FITTING IAW SRM 51-10-1.  (M)
